# SDR CA980407020

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Fairing
- Part number: 311390PT2
- Condition: Cracked
- Location: Mlg
- Part time: 1,282 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WHEEL SERVICING, FOUND FAIRING LOOSE ON WHEEL ASSEMBLY.  INSPECTION FOUND THAT FAIRING WAS CRACKED IN SEVERAL PLACES.  ALL CRACKS WERE LOCATED AT THE FAIRING MOUNTING HOLES.  SUBMITTER RECOMMENDS THAT FAIRING SHOULD BE INSPECTED FOR CRACKS EACH 200 HOURS IN COMBINATION WITH WHEEL BEARING INSPECTION.
